# SDR AU960834

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 140
- Engine: Cont C90*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Needle
- Part number: 2523047
- Condition: Deteriorated
- Location: Eng,Fuel Control
- Component: NA53A1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETTOR FLOAT NEEDLE RUBBER TIP HARDENED AND DEFORMED -  OBSOLETE PART
